# SDR DALA1212096302

- Difficulty date: March 1, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,889 hours, 12,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE A -STA 140 FWD BULKHEAD WEB BETWEEN STR 22R-23R FOUND WITH SHORT EDGE MARGIN.  REPAIRED AS PER PRI 500565-14 REV 0 DATED 05MAR12.
